Thunderstorm Wind, Corson
- When
- June 21, 7:21 AM CST
- Where
- Corson County, 1 mi W of Mc Intosh
- Measured
- 52 kt (60 mph) estimated gust
- Reported by
- EMERGENCY MANAGER
- Coordinates
- 45.917, -101.367
3 thunderstorm wind, as filed by the National Weather Service.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Aberdeen, SD wrote its last area forecast discussion before the first event at Jun 21, 3:00 AM CST, 4 hours 21 minutes earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ABERDEEN SD 400 AM CDT TUE JUN 21 2005 .SHORT TERM...TODAY THROUGH THURSDAY NIGHT MDLS AGREE PRETTY WELL THROUGH THE SHORT TERM. ISOLD TSRAS IN C AND NC SD JUST DO NOT WANT TO GO AWAY THIS MRNG. SO...WILL LEAVE A SLIGHT CHC POP HERE EARLY. OTHERWISE...IT LOOKS LIKE TODAY WILL HEAT UP PRETTY GOOD WITH HIGH DWPTS. MDLS INDICATE THAT A S/W WILL COME AROUND THE LARGE UPPER HIGH TODAY AND TONIGHT. BELIEVE THIS WILL BE THE CASE AND WITH THE SFC FRONTAL ZONE IN THE AREA ALONG WITH VERY HIGH MOISTURE AND INSTABILITY ACROSS THE CWA...TSRAS SHOULD DEVELOP THIS AFTN AND SLIDE SE ACROSS MUCH OF THE CWA THROUGH THE NIGHT. MDLS SHOW PRECIPITABLE WATERS OF UP TO 2 INCHES. SO...VERY HEAVY RAINFALL COULD ALSO OCCUR. AFTER TONIGHT...THE MDLS ALL SHOW THE MID LEVELS WARMING UP WITH TEMPS AS HIGH AS 16C FOR WED AND WED NIGHT. THIS SHOULD HOLD OFF ANY CONVECTION. ALSO...WED SHOULD BE HOT ACROSS THE ENTIRE CWA WITH MOSTLY 90S. FOR LATE WED NIGHT THROUGH THURS AFTN A COLD FRONT SWEEPS ACROSS THE AREA. DWPTS WILL FALL AND TEMPS WILL COOL AS SFC HIGH PRES BUILDS IN. THERE MAY ALSO BE SOME TSRAS WITH IT. .LONG TERM...FRIDAY THROUGH MONDAY. NOT A LOT OF CHANGES MADE THROUGH THE EXTENDED TERM...WITH FORECAST LOOKING PRETTY MUCH ON TRACK. CONTINUE TO SEE AN UPPER RIDGE LOCATED ACROSS THE CENTRAL US...WITH AN UPPER TROUGH PUSHING ASHORE OVER THE PACIFIC NORTHWEST. A COUPLE OF WEAK WAVES PUSH THROUGH THE REGION ATOP THE RIDGE FRIDAY INTO SATURDAY. SURFACE LOW PRESSURE THAT DEVELOPS ALONG THE FRONT RANGE OF THE ROCKIES...AND RETURN FLOW AROUND HIGH PRESSURE OVER MISSOURI SETS UP SOUTHERLY FLOW OFF THE GULF INTO THE NORTHERN PLAINS. CHANCE OF THUNDERSTORMS FOR FRIDAY CONTINUES TO LOOK OK...AND WITH MODELS IN SOMEWHAT BETTER AGREEMENT FOR SATURDAY OPTED TO ADD IN ANOTHER MENTION FOR -TRW SATURDAY EVENING WITH DEVELOPMENT OF THE LLJ. ONLY WENT WITH A SLIGHT CHANCE AS H7 TEMPERATURE DISCREPANCY STILL EXISTS BETWEEN THE LONG RANGE MODELS...WITH THE POSSIBILITY OF THE REGION BEING CAPPED BY WARMER AIR ALOFT. EXPECT DRY CONDITIONS INTO THE BEGINNING OF NEXT WEEK...WITH A WARMING TREND AS WELL. H85 TEMPS CLIMB FROM AROUND +16C FRIDAY TO NEAR +28C TO +30C BY EARLY NEXT WEEK. HAVE KEPT TEMPERATURES SIMILAR TO THE PREVIOUS FORECAST...WITH 80S ACROSS THE CWA FRIDAY AND SATURDAY WARMING INTO THE UPPER 80S TO UPPER 90S BY EARLY NEXT WEEK. && .ABR WATCHES/WARNINGS/ADVISORIES... SD...NONE. MN...NONE. && MOHR/ALBRECHT
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ABERDEEN SD 532 AM CDT TUE JUN 21 2005 MNZ039-046-SDZ003>011-015>023-033>037-045-048-051-221031- BIG STONE-BROWN-BUFFALO-CAMPBELL-CLARK-CODINGTON-CORSON-DAY-DEUEL- DEWEY-EDMUNDS-FAULK-GRANT-HAMLIN-HAND-HUGHES-HYDE-JONES-LYMAN- MARSHALL-MCPHERSON-POTTER-ROBERTS-SPINK-STANLEY-SULLY-TRAVERSE- WALWORTH- 532 AM CDT TUE JUN 21 2005 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PARTS OF CENTRAL...NORTH CENTRAL AND NORTHEAST SOUTH DAKOTA...AS WELL AS BIG STONE AND TRAVERSE COUNTIES IN MINNESOTA. .DAY ONE...TODAY AND TONIGHT ...SLIGHT RISK OF SEVERE THUNDERSTORMS... THUNDERSTORMS ARE POSSIBLE THROUGH THIS EVENING AND COULD BE SEVERE WITH LARGE HAIL AND DAMAGING WIND. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY AFTERNOON THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED. MOHR
The Bismarck radar (KBIS), 106 km away, was scanning. The volume nearest the first event began at 13:20 UTC.
3 thunderstorm wind. Local standard time, as filed.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in South Dakota in 2005Every state in 2005This day in weather historyWarnings in South Dakota, June 2005
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 5454841, 5454842, 5454843.